# SDR AU000335

- Difficulty date: April 8, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Seal
- Part number: 8000016
- Condition: Worn
- Location: Master Cyl/Brake
- Component: Master Cyl/Brake, Cessna, 50440004
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BRAKE MASTER CYLINDER LOC O SEAL'' FAILED.
